# SDR USAA2011071900002

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 72,220 hours, 49,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERNIGHT CHECK - CRACK FOUND ON KEEL BEAM PANEL LOCATED AFT & TO THE LEFT OF RT PACK EXHAUST LOUVERS AT BS 550, RBL 6.  REPAIRED KEEL BEAM PANEL AT BS 550, RBL 6 IAW B737 SRM 53-60-12, FIG 201.
